Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 30, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 5, 2007, 5:46 PM CDT for Barton County, Reno County, Rice County, Kansas. It was in force for 29 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 5:46 PM CDT (22:46 UTC)
- Expired
- May 5, 2007, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Barton County, KS, Reno County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 113 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 6:00 PM CDT | HAIL 1 | 7 Sse Ellinwood, KS | |
| May 5, 6:09 PM CDT | TORNADO | 3 S Raymond, KS | OBSERVER REPORTED BRIEF TOUCH-DOWN OF TORNADO. |
| May 5, 6:15 PM CDT | TORNADO | 6 Nw Alden, KS | |
| May 5, 6:17 PM CDT | TORNADO | 4 Se Chase, KS | TORNADO ON THE GROUND AT THIS TIME. |
| May 5, 6:21 PM CDT | TORNADO | 2 S Chase, KS | TORNADO BRIEF TOUCH-DOWN. TORNADO HAS DISIPATED BUT STRONG ROTATION. |
| May 5, 6:22 PM CDT | TORNADO | Raymond, KS | TWO BRIEF TOUCH DOWNS IN PAST 3 TO 4 MIN. FUNNEL STILL VISIBLE. |
| May 5, 6:24 PM CDT | HAIL 1.75 | 2 N Raymond, KS | REPORTED BY OFFICER ON 56 HWY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:51 AM CDT | Tornado Watch | SPC | 12 hr |
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3496 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 6.3
- Supercell composite
- 22.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 052247
SVRICT
KSC009-155-159-052315-
/O.NEW.KICT.SV.W.0030.070505T2246Z-070505T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
546 PM CDT SAT MAY 5 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
WESTERN RICE COUNTY IN CENTRAL KANSAS.
SOUTHEASTERN BARTON COUNTY IN CENTRAL KANSAS.
* UNTIL 615 PM CDT.
* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RAYMOND...OR 21 MILES SOUTHEAST OF GREAT BEND...AND MOVING
NORTHEAST AT 40 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALDEN...BUSHTON...CHASE...ELLINWOOD...FREDERICK...GENESEO...
LYONS...RAYMOND...SILICA.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. THIS STORM
HAS HAD A HISTORY OF PRODUCING FUNNEL CLOUDS AND TORNADOES...SO THIS
WARNING MAY NEED TO BE REPLACED WITH A TORNADO WARNING. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT SATURDAY EVENING FOR SOUTH CENTRAL KANSAS.
LAT...LON 3824 9848 3824 9862 3851 9861 3851 9801
3804 9848
$$
KLEINSASSER1 follow-up statement
000
WWUS53 KICT 052257
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
557 PM CDT SAT MAY 5 2007
KSC009-155-159-052315-
/O.CON.KICT.SV.W.0030.000000T0000Z-070505T2315Z/
BARTON KS-RICE KS-RENO KS-
557 PM CDT SAT MAY 5 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
RENO...WESTERN RICE AND SOUTHEASTERN BARTON COUNTIES UNTIL 615 PM
CDT...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
9 MILES SOUTHWEST OF RAYMOND...OR 21 MILES SOUTHEAST OF GREAT BEND...
MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR RAYMOND BY 605 PM CDT.
NEAR CHASE BY 610 PM CDT.
THE TOWN OF SILICA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES...WITH
LITTLE OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING
FOR CENTRAL KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000
PM CDT SATURDAY EVENING FOR SOUTH CENTRAL KANSAS.
LAT...LON 3824 9848 3824 9862 3851 9861 3851 9801
3804 9848
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:00 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 5, 3:00 PM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 300 PM CDT SAT MAY 5 2007 .DISCUSSION... MAIN FORECAST CONCERNS: SEVERE WEATHER TONIGHT THROUGH SUNDAY NIGHT...THEN CHANCES FOR FLOODING FOR TONIGHT THROUGH THE MIDDLE OF THE WEEK. TONIGHT: DIFFLUENCE HAS BECOME MORE PRONOUNCED IN THE PROFILER NETWORK THIS AFTERNOON AHEAD OF AN UPPER LOW OVER EASTERN COLORADO. CONVECTION STARTED LATE THIS MORNING ALONG THE DRYLINE...AND WILL CONTINUE THROUGH THE EVENING HOURS IF NOT THROUGH THE NIGHT. INSTABILITY... SHEAR AND MOISTURE ARE ALL PLENTIFUL WITH THIS SYSTEM. WITH THE DRY LINE EXTENDING FROM FAR SOUTHWEST NEBRASKA THROUGH NEAR DODGE CITY AND INTO THE TEXAS PANHANDLE...THAT WILL CONTINUE TO BE THE FOCUS FOR STORM INITIATION AND GENERAL STORM MOTION WILL BE TO THE NORTH...AND RIGHT MOVERS WOULD MOVE TO THE NORTHEAST. WINDS WILL LIKELY CONTINUE TO GUST THROUGH THE NIGHT...HOWEVER THEY SHOULD DROP BELOW ADVISORY CRITERIA AROUND SUNSET. THEREFORE WE WILL CONTINUE THE WIND ADVISORY AND EXPECT TO BE ABLE TO LET IT EXPIRE AT 7PM. SUNDAY: ANOTHER ROUND OF THUNDERSTORMS IS ON TAP FOR SUNDAY. NEARLY STATIONARY FRONTAL BOUNDARY IS EXPECTED TO EXTEND FROM CENTRAL NEBRASKA TO NEAR HAYS...THEN SOUTHWARD TO NEAR AMARILLO. THIS SHOULD BE THE GENERATION POINT FOR ONGOING THUNDERSTORMS AND SPC DOES HAVE ALL OUR FORECAST AREA IN A SLIGHT RISK FOR SEVERE WHICH CERTAINLY LOOKS REASONABLE. SUNDAY NIGHT AND MONDAY: THE FRONTAL BOUNDARY DRIFTS EASTWARD AND SHOULD BE IN THE VICINITY ON A LINE FROM THE NORTHEAST CORNER OF KANSAS TO NORTH CENTRAL OKLAHOMA. ABUNDANT MOISTURE STAYS OVER THE AREA WITH SHOTS OF ENERGY MOVING ACROSS THE AREA. DURING THIS TIME FRAME WOULD NOT BE SURPRISED TO SEE AREAL QPF VALUES IN THE INCH TO INCH AND A HALF RANGE. AT THIS POINT IN TIME AM NOT ISSUING A FLOOD WATCH BUT WILL DEFINITELY MENTION THE POSSIBILITY OF FLOODING CONDITIONS IN THE HWO AND WILL BE PUTTING OUT A HYDROLOGIC OUTLOOK STATEMENT. TUESDAY-WEDNESDAY: DID NOT MAKE SIGNIFICANT CHANGES TO THIS PERIOD. H5 TROF REMAINS OVER THE SOUTHERN ROCKIES WITH IMPULSES OF ENERGY CONTINUING TO EJECT OUT AHEAD OF IT. AT THE SURFACE...NEARLY STATIONARY FRONTAL BOUNDARY BISECTS OUR FORECAST AREA AND WILL BE THE FOCUS FOR CONTINUING CHANCES OF THUNDERSTORMS. THURSDAY THROUGH SATURDAY: FOR NOW AM GOING TO LEAVE THE FORECAST DRY. GFS MODEL HAS THE H5 TROF EXTENDING FROM EASTERN NEBRASKA SOUTHWARD THROUGH SOUTH CENTRAL KANSAS THURSDAY MORNING...THEN MOVES IT INTO THE SOUTHEAST U.S. BY SATURDAY. BEHIND IT RIDGING MOVING IN. AT THE SURFACE...HIGH PRESSURE SHOULD BE THE DOMINATE FEATURE. .AVIATION... GUSTY SOUTH WINDS WILL DIMINISH SOMEWHAT AFTER SUNSET BUT WILL STILL REMAIN IN THE 15 TO 25 KT RANGE OVERNIGHT. MVFR CEILINGS SHOULD BE THE RULE. THUNDERSTORMS IN THE VICINITY OF RSL AND GBD THIS AFTERNOON WILL CONTINUE TO DEVELOP EASTWARD THIS EVENING. SEVERE WEATHER IS DEFINITELY A POSSIBILITY WITH THESE STORMS. TOWARD SUNRISE VISIBILITIES MAY BE REDUCED TO THE 3-5 MILE RANGE WITH BR...HZ...AND SCATTERED SHOWERS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 68 78 61 76 / 60 60 70 50 HUTCHINSON 67 76 59 75 / 70 60 80 40 NEWTON 68 78 61 76 / 60 60 70 50 ELDORADO 68 79 63 77 / 50 50 70 50 WINFIELD-KWLD 68 79 63 77 / 50 50 70 50 RUSSELL 66 75 55 74 / 70 70 80 30 GREAT BEND 66 76 55 75 / 70 70 80 30 SALINA 67 77 58 75 / 80 60 80 30 MCPHERSON 68 77 59 75 / 70 60 80 40 COFFEYVILLE 68 82 66 78 / 30 50 60 50 CHANUTE 68 81 66 78 / 30 50 60 50 IOLA 68 81 66 78 / 20 50 60 50 PARSONS-KPPF 68 82 66 78 / 30 50 60 50 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ032-033-047>052- 067-068-082-083-091-092. && SCHRECK/ELDER
Hazardous weather outlook, May 5, 3:55 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT SAT MAY 5 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 355 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND SOUTH CENTRAL KANSAS. THE MAIN THREAT IS GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE. STRONG INSTABILITY AND WIND SHEAR IN THE ATMOSPHERE WILL ALLOW SEVERAL OF THESE STORMS TO BECOME SUPERCELLS. THE MAIN THREATS WILL BE TORNADOES...VERY LARGE HAIL...AND DAMAGING WINDS. A STRONG TORNADO IS POSSIBLE. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE TONIGHT IN CENTRAL AND SOUTH CENTRAL KANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA SUNDAY THROUGH MONDAY. SEVERE WEATHER CHANCES WILL BE STRONGLY DEPENDANT ON HOW MUCH SUNSHINE AND HEATING OCCURS. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE SUNDAY INTO MONDAY. PLEASE STAY TUNED TO LATER OUTLOOKS FOR MORE UPDATES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL LIKELY BE NEEDED TONIGHT ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ELDER
In the hours before
Special weather statement, May 5, 1:46 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 146 PM CDT SAT MAY 5 2007 KSZ032-051930- RUSSELL- 146 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GORHAM...OR 7 MILES SOUTHWEST OF RUSSELL...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Special weather statement, May 5, 3:19 PM CDT, 2 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 319 PM CDT SAT MAY 5 2007 KSZ032-047-052045- BARTON-RUSSELL- 319 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES... AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM 7 MILES SOUTH OF BISON...OR 17 MILES NORTH OF LARNED...AND MOVING NORTHEAST AT 50 MPH. QUARTER TO GOLF BALL SIZE HAIL IS EXPECTED WITH THIS STORM. ANOTHER STRONG THUNDERSTORM WAS MOVING THROUGH NORTHWEST RUSSELL COUNTY. THIS STORM MAY BE CAPABLE OF PRODUCING GUSTY WINDS UP TO 50 MPH AND SMALL HAIL. PEOPLE IN NORTHWESTERN BARTON AND RUSSELL COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. COX
Special weather statement, May 5, 3:51 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 351 PM CDT SAT MAY 5 2007 KSZ032-047-052145- BARTON-RUSSELL- 351 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RUSSELL COUNTIES... AT 350 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF GALATIA...OR 20 MILES SOUTHWEST OF RUSSELL...AND MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. COX
Special weather statement, May 5, 5:22 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 522 PM CDT SAT MAY 5 2007 KSZ047-050-052315- BARTON-RICE- 522 PM CDT SAT MAY 5 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND RICE COUNTIES... AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A SEVERE THUNDERSTORM WITH A POSSIBLE TORNADO NEAR STAFFORD...OR 26 MILES NORTH OF PRATT...AND MOVING NORTHEAST AT 30 MPH. GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED WITH THIS POWERFUL STORM. PEOPLE IN SOUTHEASTERN BARTON AND SOUTHWESTERN RICE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. COX
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 54 min |
| May 4, 9:49 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 40 min |
| May 4, 10:22 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 27 min |
| May 4, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 31 min |
| May 5, 12:20 AM CDT | Tornado Warning | ICT | Barton, Rice | 55 min |
| May 5, 12:38 AM CDT | Tornado Warning | ICT | Barton | 37 min |
| May 5, 1:07 AM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 53 min |
| May 5, 1:12 AM CDT | Tornado Warning | ICT | Barton, Rice | 33 min |
| May 5, 1:49 AM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 56 min |
| May 5, 2:03 AM CDT | Tornado Warning | ICT | Ellsworth, Rice | 42 min |
| May 5, 2:41 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, McPherson, Rice, Saline | 64 min |
| May 5, 3:20 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 55 min |
| May 5, 3:59 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 8 more | 15 hr |
| May 5, 2:11 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 52 min |
| May 5, 6:01 PM CDT | Tornado Warning | ICT | Barton, Rice | 44 min |
| May 5, 6:33 PM CDT | Tornado Warning | ICT | Barton | 42 min |
| May 5, 6:54 PM CDT | Flash Flood Warning | ICT | Barton | 9 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.